# SDR 97UAL900484

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser
- Part number: CF6RHFRAFI
- Condition: Delaminated
- Location: Right
- Part time: 56,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION, FOUND DELAMINATION OF RIGHT HAND SIDE UPPER SIDEWALL ON THE FLOW SIDE OF THE RIGHT REVERSER AT 12:00 O'CLOCK POSITION MEASURING 12 BY 8 INCHES.  *S/D*  THE DELAMINATION WAS DUE TO MOISTURE INTRUSION THROUGH SEAM.  AIRFLOW CAUSED A LARGER AREA TO PEEL BACK.  THE REVERSER WAS REPLACED FOR SHOP REPAIR.
